Lumigan and Gastrointestinal Problems

 

 

Submitted by Anonymous (not verified) on Thu, 03/26/2015 - 19:34
Country
United States
Age
89
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?
No
Do you use any eye drops?
No

Question

 

 

Hello,

My 89 year old father has been taking Lumigan since April 2014 for high ocular pressure (both eyes). Presently, his pressure is 15 in both eyes. Over the past two months he has had problems with feeling full, no appetite and gastro problems.

His family doctor diagnosed him with gastritis, but we can't understand what is causing it. He takes no other drugs except for Lumigan. I asked his eye doctor if the Lumigan is responsible for this.

He said definitely not. I am somewhat skeptical. My dad is losing weight from the no appetite, full feeling and general gastro unwell feeling. Any thoughts on Lumigan being "too strong" for his system after all these months?

Thank you for your reply

Answer

Thanks for your Question

 

 

One of the side effects of Lumigan eye drops is nausea and sometimes vomiting. It is also can cause depression and muscle weakness which can cause loss of appetite and weight loss.

These side effects are uncommon. There are many alternatives to lumigan such as azopt and cosopt. You can switch to any of these eye drops under the supervision of your eye doctor.

 

More Questions